MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular
Model Number 8668
Medical Device Problem Codes Unable to Obtain Readings (1516); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
OptiCross HD
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50873773
Report Number2124215-2026-50767
Device Sequence Number9223689
Product Code OBJ
UDI-Device Identifier08714729960768
UDI-Public(01)08714729960768(17)270422(10)39155222
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8668
Device Catalogue Number8668
Device Lot Number0039155222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight167 LB